RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 15, Number 10  


Ordinary Differential Equations
A priori estimates of the solutions of the Cauchy problem and the solvability of boundary value problems for equations with retarded argument
N. V. Azbelev, V. P. Maksimov
1731
An internal transition layer in a one-sided stable singularly perturbed system
A. B. Vasil'eva, N. M. Kuraev
1748
Solvability of a nonlinear problem of Kneser's type
I. T. Kiguradze, I. Rahunkova
1754
A priori estimates of solutions of ordinary differential equations
Yu. A. Klokov
1766
On the solutions of a class of third-order systems
I. P. Martynov, A. I. Yablonskii
1774
Invariant manifolds of systems with lag subjected to impulse action
D. I. Martynyuk, N. S. Tsyganovsky
1783
Invertibility of differential operators in the space of infinitely differentiable functions on the line
V. E. Slyusarchuk
1796
A criterion of uniform controllability and stabilization of a linear recurrent system
E. L. Tonkov
1804
Differential equations whose right-hand side is discontinuous on intersecting surfaces
A. F. Filippov
1814
An inverse scattering problem
A. B. Shabat
1824
The existence of regular solutions of a plane quadratic system
È. S. Shpigelman
1835
On the question of a priori estimates for solutions of second-order equations
G. V. Sherbina
1840

Partial Differential Equations
An angular boundary layer in singularly perturbed problems with partial derivatives
V. F. Butuzov
1848
Solution by the reflection method of some external boundary value problems for the wave equation on a sphere
V. M. Dikasov
1863
Construction of the asymptotics of the solutions of a small-parameter magnetohydrodynamic problem. II. Rectangular flow in a canal with a rectangular protuberan
L. A. Kalyakin
1873

Short Communications
The maximum principle, black holes and quasars
V. G. Boltyanskii
1888
On the asymptotic stability of the equilibrium state of Pfaff systems
È. I. Grudo, L. F. Yanchuk
1891
Revisions in Section 5, Chapter XIII of A reader for a general course in differential equations
N. P. Erugin
1894
A boundary value problem of the theory of wave diffraction, solvable by the paired equation method
E. A. Ivanov
1898
Boundedness of solutions of a certain multidimensional system in the critical case of two zero roots. II
N. N. Kushkov
1901
Solution of certain dynamical problems of the theory of viscoelasticity by the operator method
P. N. Matveev
1904
Behavior of trajectories on the center manifold of a system with one zero root
V. B. Pilyugina
1907

Chronicle
О семинаре по качественной теории дифференциальных уравнений в Московском университете
1909
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019